# SDR SIMA20220717003

- Difficulty date: July 17, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N240NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000594
- Aircraft time: 14,905 hours, 9,578 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Splice
- Part number: 17060259001
- Condition: Corroded
- Location: Fr 90
- Component: Gusset, Plate,
- Component part number: 17060259001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY OUTBD RH FLOOR SPLICE AT FR 90 IS CORRODED (MARKED) (LEVEL 2 CORROSION)-C/A-REMOVED UNSERVICEABLE AND INSTALLED SERVICEABLE AFT GALLEY OUTBD RH FLOOR SPLICE AT FR 90 IAW ERJ 175 SRM 51-40-08, 51-40-02 AND 51-40-04
